Translator Disclaimer
2021 An analogue of the Grothendieck–Springer resolution for symmetric spaces
Spencer Leslie
Algebra Number Theory 15(1): 69-107 (2021). DOI: 10.2140/ant.2021.15.69

Abstract

Motivated by questions from the study of relative trace formulae, we construct a generalization of Grothendieck’s simultaneous resolution over the regular locus of certain symmetric pairs. We use this space to prove a relative version of results of Donagi and Gaitsgory about the automorphism sheaf of regular stabilizers. We also obtain partial results toward applications in Springer theory for symmetric spaces.

Citation

Download Citation

Spencer Leslie. "An analogue of the Grothendieck–Springer resolution for symmetric spaces." Algebra Number Theory 15 (1) 69 - 107, 2021. https://doi.org/10.2140/ant.2021.15.69

Information

Received: 19 April 2019; Revised: 30 April 2020; Accepted: 29 July 2020; Published: 2021
First available in Project Euclid: 17 March 2021

Digital Object Identifier: 10.2140/ant.2021.15.69

Subjects:
Primary: 20G05
Secondary: 17B08 , 32S45

Keywords: regular stabilizers , relative trace formulae , resolution of singularities , Springer theory , symmetric pair

Rights: Copyright © 2021 Mathematical Sciences Publishers

JOURNAL ARTICLE
39 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.15 • No. 1 • 2021
MSP
Back to Top